| Catalog Number |
CS-15242-VSP |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported "the compression sleeves that are supposed to slide over the cath are splitting.It was thought to be a random issue, but it has happened a couple times now with the doctor.It happened today in the case and he had to open another box just for the green sleeves.This has happened to two other kits to get a green compression sleeve that would work.Total opened 3 kits for one patient." additional information received clarifies the device split once it was opened so another kit was required.The subsequent device split as well and second kit was required.There was no medical intervention required.The patient's current condition is reported as "unknown".Associated mdr numbers include: 9680794-2025-00469, 9680794-2025-00470, and 9680794-2025-00471.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported "the compression sleeves that are supposed to slide over the cath are splitting.It was thought to be a random issue, but it has happened a couple times now with the doctor.It happened today in the case and he had to open another box just for the green sleeves.This has happened to two other kits to get a green compression sleeve that would work.Total opened 3 kits for one patient." additional information received clarifies the device split once it was opened so another kit was required.The subsequent device split as well and second kit was required.There was no medical intervention required.The patient's current condition is reported as "unknown".Associated mdr numbers include: 9680794-2025-00469, 9680794-2025-00470, and 9680794-2025-00471, and 9680794-2025-00553.